Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Twisting pain in ovaries, lower back, dizziness, nausea post unprotected sex. Causes?

I m only 16, and for a couple days I ve been experiencing a sharp twisting pain in my ovary area and lower back. My boyfriend and I had intercourse for the first time on the 20th. We didn t use protection and I fear something serious may be going on. Following these pains are dizziness , nausea and I feel very lightheaded. Do you have any opinion?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query on HCM.
There are always chances of pregnancy after unprotected sex.
So better always go for protected sex to avoid anxiety of to be pregnant.
This type of pain usually occurs after first time sex due to stretching of all muscle.
Take simple nsaid to subside pain.
Drink more water,energy drink and other liquids.
Start b12,calcium,minerals supplement to boost up your general health.

Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor